My 19 year old son is going through steroid withdrawal after years of using 2% steroid cream & other lotions prescribed by his well meaning doctor.
My son is refusing to even use Aveeno cream now, as he is convinced his body needs a total break form using anything. His skin is raw & weeping & his bed is full of dead skin & covered in blood & serum & he has totally lost interest in his college work & cannot function. he also refuses to let me help & says he has been reading blogs by others who have advised him to go completely cold turkey & he will have new skin at the end of it.
I am not so sure, as he had mild eczema before this & I do know it gets worse with heat & stress.
He also keeps telling me he is an adult & wants me to mind my own business, but as a mother it is so distressing to see your son put himself through this.
He has refused to see any doctors, chemist or skin specialists as well.
I would appreciate any advice from anyone who has gone through this & come out the other side, or from parents who have coped, or are coping with children going through this.